# SDR ASAA1199327

- Difficulty date: March 5, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 29,616 hours, 11,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A33112
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN AT STA 278.5 STR 21 HAS 1EA FASTENER WITH LIGHTNING STRIKE.  REPAIRED DAMAGED STRINGER IAW B737 900 SRM 53 00 03 FIG 206.  REPAIRED SKIN IAW B737 900 SRM 53 00 01 REPAIR 1.
